We introduce conformal anti-invariant submersions from almost Hermitian manifolds onto Riemannian manifolds. We give examples, investigate the geometry of foliations that arose from the definition of a conformal submersion, and find necessary and sufficient conditions for a conformal anti-invariant submersion to be totally geodesic. We also check the harmonicity of such submersions and show that the total space has certain product structures. Moreover, we obtain curvature relations between the base space and the total space, and find geometric implications of these relations.
Riemannian submersion, anti-invariant submersion, conformal submersion, conformal anti-invariant submersion
AKYOL, MEHMET AKİF and ŞAHİN, BAYRAM
"Conformal anti-invariant submersions from almost Hermitian manifolds,"
Turkish Journal of Mathematics: Vol. 40:
1, Article 5.
Available at: https://journals.tubitak.gov.tr/math/vol40/iss1/5